# SDR PIDA20050105

- Difficulty date: June 22, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ATTACH CLIP AT BS 867 AT LBL 8 IN AFT CARGO BIN IS CORRODED.  REPLACED ATTACH CLIP PER SRM 51-10-1.
